# SDR TSAA0251185

- Difficulty date: August 13, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6546551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED AT BS 807, S-14L.  CUT AND REMOVED DAMAGED AREA, VERIFIED CRACK REMOVAL UTILIZING HFEC METHOD NO DEFECTS NOTED, FABRICATED AND INSTALLED REPAIR ANGLES AND FILLER FROM .063 IN 2075-T6 IAW APPROVED FASTENERS WENT WITH BMS 5-95 SEALANT PER TABLE I AND TABLE V IAW SRM.  APPLIED ALODINE COATING AND ONE COAT OF BMS 10-11, TYPE 1 PRIMER TO ALL REPAIR PARTS AND BARE SURFACES AND BMS 5-95 SEALANT APPLIED TO ALL FAYING SURFACES.  REPAIR COMPLETED IAW SRM.  AIRCRAFT RETURNED TO SERVICE.
